Advertisement

What are the side effects of Suboxone?

It is possible to become addicted to Suboxone and experience withdrawal symptoms if you stop taking it too suddenly. Your doctor will likely wean you off of the drug gradually when it is time to stop. In the meantime, you may experience other side effects while taking Suboxone.

Common side effects include: stomach pain, nausea, or constipation; sleeping difficulties; pain and headaches; and profuse sweating. If these side effects persist or get worse, contact your doctor. Also be sure to contact your doctor immediately if any of the following side effects appear: signs of an allergic reaction to the medication such as hives on the skin, swelling of the throat and difficulty breathing, and swelling around the face and mouth; dizziness and confusion; slow, shallow breathing; lack of energy or appetite; flu-like symptoms; pain near the liver (upper-right stomach area) or signs of liver problems such as yellowed skin or eyes, dark urine, or light feces.

Continue Learning about Dependency Agent

What should I know before taking varenicline?
Donna Hill Howes, RNDonna Hill Howes, RN
Bupropion and varenicline have been shown to help people with schizophrenia quit smoking. But relaps...
More Answers
What are the side effects of varenicline?
RealAgeRealAge
As with all drugs, varenicline has some possible drawbacks you need to be aware of: Before taking...
More Answers
What is varenicline (Chantix)?
Dr. Joseph I. Miller, MDDr. Joseph I. Miller, MD
Varenicline, more commonly known as Chantix, is a new class of drugs which blocks the pleasant effec...
More Answers
What drugs may interact with varenicline?
Donna Hill Howes, RNDonna Hill Howes, RN
Some patients who took varenicline along with nicotine replacement therapy (NRT) reported higher rat...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.